# SDR SWIA202158698

- Difficulty date: April 12, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND LOWER AFT CROUCH FITTING HARDWARE CORRODED     (C-CHECK RO 6/04/2021)    CORRODED SERVICE DOOR SURROUND LWR AFT CROUCH FITTING HARDWARE REMOVED AND REPLACED. REF CRJ700 SRM 51-41-04-001-001-A01. TUC 6229 CAL DUE 31 JULY 2020.
